# SDR USAA920080940

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 22,082 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347217220500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - LEVEL 2 CORROSION ON CABIN BEAM, BS 3756/FR 64 - BS 4003/FR 69, +Y1292.  REPLACED CABIN BEAM, BS 3756/FR 64 - BS 4003/FR 69, +Y1292 IAW A321 SRM 51-72-11.
